MathSciNet Relay Station
MathSciNet bibliographic data
MR2344986 47J20 (47H10 49J40)
Zhao, Yali; Xia, Zunquan Existence results for systems of vector variational-like inequalities. Nonlinear Anal. Real World Appl. 8 (2007), no. 5, 1370–1378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement